Ehsan Pourhadi
Ehsan Pourhadi
Researcher, Växjö, Sweden
Dirección de correo verificada de lnu.se
Título
Citado por
Citado por
Año
Application of measure of noncompactness to a Cauchy problem for fractional differential equations in Banach spaces
A Aghajani, E Pourhadi, JJ Trujillo
Fractional Calculus and Applied Analysis 16 (4), 962-977, 2013
372013
Application of measure of noncompactness to -solvability of infinite systems of second order differential equations
A Aghajani, E Pourhadi
Bulletin of the Belgian Mathematical Society - Simon Stevin 22 (1), 105-118, 2015
352015
Advances in nonlinear analysis via the concept of measure of noncompactness
J Banaś, M Jleli, M Mursaleen, B Samet, C Vetro (Editors)
Springer Singapore, 2017
282017
On the attractivity of solutions for a class of multi-term fractional functional differential equations
J Losada, JJ Nieto, E Pourhadi
Journal of Computational and Applied Mathematics 312, 2-12, 2017
242017
Coupled fixed point theorems in partially ordered metric spaces and application
A Aghajani, M Abbas, E Pourhadi Kallehbasti
MATHEMATICAL COMMUNICATIONS 17, 497-509, 2012
162012
On the new extension of distance-balanced graphs
M Faghani, E Pourhadi, H Kharazi
Transactions on Combinatorics 5 (4), 21-34, 2016
92016
Graph theory in distribution and transportation problems and the connection to distance-balanced graphs
E Pourhadi, H Kharazi
International Journal Series in Multidisciplinary Research 1 (3), 17-30, 2015
52015
On the -mild solutions of abstract fractional evolution equations with non-instantaneous impulses via the measure of noncompactness
R Saadati, E Pourhadi, B Samet
Boundary Value Problems, 2019
32019
-edge-distance-balanced graphs
M Faghani, E Pourhadi
Italian Journal of Pure and Applied Mathematics 38, 18-31, 2017
32017
Application of Perov’s fixed point theorem to Fredholm type integro-differential equations in two variables
A Aghajani, E Pourhadi, M Rivero, JJ Trujillo
Mathematica Slovaca 66 (5), 1207–1216, 2016
32016
Solvability of infinite systems of third-order differential equations in by Meir–Keeler condensing operators
R Saadati, E Pourhadi, M Mursaleen
Journal of Fixed Point Theory and Applications 21 (2), 1-16, 2019
22019
Positive solutions of nonlinear fractional three-point boundary-value problem
SK Ntouyas, E Pourhadi
Le Matematiche 73 (1), 139-154, 2018
22018
A criterion for the completeness of G-metric space
E Pourhadi
Journal of Advanced Mathematical Studies 9 (3), 401-404, 2016
22016
Solvability of the -adic Analogue of Navier–Stokes Equation via the Wavelet Theory
E Pourhadi, A Khrennikov, R Saadati, K Oleschko, MJ Correa Lopez
Entropy 21 (11), 1129, 2019
12019
Further Remarks on -Distance-Balanced Graphs
M Faghani, E Pourhadi
Journal of the Indonesian Mathematical Society 25 (1), 44-61, 2019
12019
On the Solutions of Cauchy Problem for Two Classes of Semi-Linear Pseudo-Differential Equations over -Adic Field
E Pourhadi, AY Khrennikov
p-Adic Numbers, Ultrametric Analysis and Applications 10 (4), 322-343, 2018
12018
Common fixed point for generalized weak contractions in metric spaces and application to nonlinear integral equations
A Aghajani, E Pourhadi Kallehbasti
Mathematical Sciences Letters 2 (2), 87-97, 2013
12013
Some Krasnosel’skii-type fixed point theorems for Meir–Keeler-type mappings
E Pourhadi, R Saadati, Z Kadelburg
Nonlinear Analysis: Modelling and Control 25 (2), 257-265, 2020
2020
Some fixed point results are futile for the metric spaces with finite diameter
E Pourhadi
Fixed Point Theory 21 (1), 305-308, 2020
2020
Quasi-()-distance-balanced graphs
E Pourhadi, M Faghani
arXiv preprint arXiv:1909.02634, 2019
2019
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20